MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH PED.PRECHAMBER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH PED.PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FX466T
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav 2.0 with ped.Prechamber (part # fx466t) was to be used during a shunt implant procedure performed on (b)(6) 2022.According to the complainant, the catheter was loose and separating from the reservoir.The issue was noted when the device was removed from the box.No surgical delay or patient impact occurred as a result of the event.
 
Additional Manufacturer Narrative
Investigation: visual inspection: the following observations were made during the visual inspection: bloody residues on the ligature.Scratches on the pediatric prechamber.Kink protection shifted.A tensile test was performed.No abnormalities were detected during the test.The spout and the catheter are fixed in place.Results: based on our investigation results, we can detect a displacement at the kink protection.However, the shift has no impact on the function of the device.We can exclude a defect at the time of release.The product met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.

Brand Name
PROGAV 2.0 WITH PED.PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key16258304
Report Number3004721439-2023-00001
Device Sequence Number4758081
Product Code JXG
UDI-Device Identifier04041906137502
UDI-Public4041906137502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX466T
Device Catalogue NumberFX466T
Device Lot Number20061571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown